# SDR SWAA2012091007447

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 30,369 hours, 21,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  RELAMPED COVER PER MM.
